# SDR HEEA084157

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 15,804 hours
- Engine: Tmeca ARRIEL1S
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 0164348810
- Part serial: B313B
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL LEAKING.
